# SDR CA050121005

- Difficulty date: November 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Conaer LA4
- Engine: Lyc O360A1A
- Propeller: Hartzl HC92ZK8
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 2220021
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL INSP, IT WAS NOTICED THAT AC DID NOT COMPLY WITH REQUIREMENTS OF AD98-10-12 WITH REF TO SB78 HORIZONTAL STABILIZER INSP AND REWORK. AD98-10-12 WAS SIGNED OUT IN THE TECH RECORDS ON SEPT 1,1998 AT 1683.22 TT. REMOVAL OF FITTINGS REVEALED P/N 2-2200-21 LT FITTING TO BE CRACKED.  HAVE HAD SEVERAL INSTANCES WHERE AD98-10-12 HAD BEEN SIGNED OUT WHILE NOT MEETING THE REQUIREMENTS OF THE AD AND SB.  FAILURE OF THE HORIZONTAL STABILIZER FITTINGS IS IMMINENT IF THESE CRACKS ARE LEFT UNDETECTED. RECOMMEND MAINTAINERS OF LAKE AC REEVALUATE THE REQUIREMENTS OF AD98-10-12 AND SB78 AND MAKE SURE THEIR AC MEETS THESE REQUIREMENTS BY ENSURING THAT SB78 WAS CARRIED OUT CORRECTLY.
